Criteria for existence and stability of soliton solutions of the cubic-quintic nonlinear Schrodinger equation

Autor(en): Schurmann, HW
Serov, VS
Stichwörter: BUBBLES; DARK SOLITONS; Physics; Physics, Fluids & Plasmas; Physics, Mathematical
Erscheinungsdatum: 2000
Herausgeber: AMERICAN PHYSICAL SOC
Journal: PHYSICAL REVIEW E
Volumen: 62
Ausgabe: 2, B
Startseite: 2821
Seitenende: 2826
Zusammenfassung: 
A subset of the soliton solutions of the cubic-quintic nonlinear Schrodinger equation (NLSE) is presented in analytical form. General criteria for existence are expressed in terms of the parameters of the NLSE. The normalized momentum entering the stability criterion is evaluated explicitly.
ISSN: 1063651X
DOI: 10.1103/PhysRevE.62.2821

Show full item record

Google ScholarTM

Check

Altmetric